MathSciNet Relay Station
MathSciNet bibliographic data
MR287326 (44 #4532) 46.65
Gardner, L. Terrell On the Mackey Borel structure. Canad. J. Math. 23 1971 674–678.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement